MathSciNet Relay Station
MathSciNet bibliographic data
MR838792 58G25 (35R30)
Petkov, Vesselin M.; Stojanov, Luchezar Periodic geodesics of generic nonconvex domains in ${\bf R}\sp 2$ and the Poisson relation. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 1, 88–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement